Jorge Jiménez

Associate professor at UPC
Research area: Number Theory

PhD in Mathematics obtained at UAB (1995)


Phd in Mathematics, 1995, under J. Cilleruelo and A. Granville.Assistant professor at Universidad Autonoma de Madrid, 1990-1997. Comunidad de Madrid researcher 1998-2000Ramon y Cajal researcher, 2000-2001. Associate professor at Universitat politecnica de Catalunya, 2001-present.

Scientific responsable for India and West Asia of CIMPA.

About 40 research papers in Duke, Crelle, Annali S.N. Pisa, TAMS, etc, with more than 15 collaborators as A.Granville, H. Iwaniec, G. Andrews, K. Ono, K. Ribet, etc, on Analytic and combinatorial number theory. Solved two conjectures of Erdos and Ono-Skinner, and the best known result on the conjecture of N. Koblitz. Invited at ICM 2006, and invited researcher and speaker in more than 20 universities.

Research lines

  • Arithmetic of Elliptic curves
  • Modular forms
  • Additive number theory
  • Classical modular forms and L functions
  • Mainly analytic number theory

Selected publications

  • Jimenez, J.; Dieulefait, L.; Ribet, K.. Modular formswithlargecoefficientfieldsviacongruences.Research in numbertheory. Año:2015. Volumen: 1. Número: 1. Págs: 1 ~ 14
  • Jimenez, J.; Luca, F.; Shparlinski, I.. Onthenumber of isogenyclasses of pairing-friendlyelliptic curves and statistics of mnt curves. Mathematics of computation. Año:2012. Volumen: 81. Número: 278. Págs: 1093 ~ 1110
  • Gonzalez, J.; Jimenez, J.. The Sato-TateDistribution and theValues of Fourier Coefficients of Modular Newforms. Experimental mathematics. Año:2012. Volumen: 21. Número: 1. Págs: 84 ~102
  • Iwaniec, H.; Jimenez, J.. Orders of CM elliptic curves modulo p with at mosttwo primes. AnnalidellaScuolaNormaleSuperiore di Pisa. Classe di scienze. Año:2010. Volumen: 9. Número: 4. Págs: 815 ~ 832
  • David, C.; Jimenez, J.. Square-free discriminants of Frobeniusrings. International journal of numbertheory. Año:2010. Volumen: 6. Número: 6. Págs: 1391 ~ 1412